# SDR FDEA200909183329

- Difficulty date: September 18, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 16,169 hours, 8,727 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Bracket
- Part number: A5724859120400
- Condition: Cracked
- Location: Pylon Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING BOTTOM SKIN LWR SURFACE; PYLON AFT FAIRING SUPPORT BRACKET IS   CRACKED AROUND THE FASTENER BETWEEN RIBS 7 AND 8. REMOVED HYD LINES AND UNIONS IAW AMM 20-23-12-0 AND AMM 54-  54-00-4.  REMOVED AND REPLACED SUPPORT BRACKET IAW SRM 51-40-21, PARA 7 AND SRM 51-72-10, PG 2.  REINSTALLED HYD LINES AND UNIONS IAW AMM 20-  23-12-0 AND AMM 54-54-00-4.  LEAK CHECK GOOD AFTER ENGINE RUN IAW AMM 71-00-00-5.  (E7739C AND T8342D).
